# SDR CALA2019091301530

- Difficulty date: September 9, 2019
- Submitted: September 14, 2019
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 62,230 hours, 25,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5328140920095
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FWD INBD CORNER FITTING HAS CORROSION A3NB-53-3-6222. PER NR 9298906 REMOVED AND REPLACED FWD CARGO INBD CORNER FITTING IAW SRM 5 1-42-11-801/51-72-11-911-002 PARA 2.
